Best linear unbiased estimates by order statistics of the location and scale parameters for the Weibull distribution

Hassanein, Khatab M., Brown, Edward F. . Journal of Statistical Research 1997. 31 (2) :11-26

Locate this article in:

Bibtex

@article{CIS-142325,
  Author = {Hassanein, Khatab M. and Brown, Edward F.},
  Title = {Best linear unbiased estimates by order statistics of the location and scale parameters for the Weibull distribution},
  Journal = {Journal of Statistical Research},
  Volume = {31},
  Number = {2},
  Year = {1997},
  Pages = {11--26},
  Keywords = {BLUE, location parameter estimators, scale parameter estimators}
}

Similar articles